# SDR SWAA2024031250677

- Difficulty date: February 9, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 58,345 hours, 35,076 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 294 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE ON STUB FRAME LOCATED BS 294.5 AND S-17R AT FWD GALLEY AREA 2024-121461<[01] EDDY CURRENT EQUIPMENT USED P/N: NORTE 600D; S/N: 210138103 AND DUE DATE: 02-MAY-24.;[02] TOOL USED ON STEP 6: EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022235; DUE DATE: 07-SEP-24;[03] PERFORMED REPAIR ON STUB FRAME LOCATED BS 294.5 AND S-17R AT FWD GALLEY AREA IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7 SEE INDIVIDUAL SIGNOFF BELOW;[04] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
